Homological characterization of boundary set complements
Compositio Mathematica, Volume 62 (1987) no. 1, p. 63-94
@article{CM_1987__62_1_63_0,
     author = {Bowers, Philip L.},
     title = {Homological characterization of boundary set complements},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {62},
     number = {1},
     year = {1987},
     pages = {63-94},
     zbl = {0649.57014},
     mrnumber = {892152},
     language = {en},
     url = {http://www.numdam.org/item/CM_1987__62_1_63_0}
}
Bowers, Philip L. Homological characterization of boundary set complements. Compositio Mathematica, Volume 62 (1987) no. 1, pp. 63-94. http://www.numdam.org/item/CM_1987__62_1_63_0/

Anderson, R.D.: Hilbert space is homeomorphic to the countable infinite product of lines. Bull. Amer. Math. Soc. 72 (1966) 515-519. | MR 190888 | Zbl 0137.09703

Bestvina, M.: Stabilizing fake Hilbert spaces. Top. and Its Appl., to appear. | MR 904476 | Zbl 0628.57013

Bestvina, M., Bowers, P., Mogilski, J. and Walsh, J.: Characterization of Hilbert space manifolds revisited. Top. and Its Appl., 24 (1986) 53-69. | MR 872478 | Zbl 0613.58003

Bowers, P.L.: Applications of general position properties of dendrites to Hilbert space topology. Ph.D. dissertation, University of Tennessee (1983).

Bowers, P.L.: General position properties satisfied by finite products of dendrites. Trans. Amer. Math. Soc. 288 (1985 a) 739-753. | MR 776401 | Zbl 0568.54028

Bowers, P.L.: Discrete cells properties in the boundary set setting. Proc. Amer. Math. Soc. 93 (1985b) 735-740. | MR 776212 | Zbl 0534.57009

Bowers P.L.: Fake boundary sets in the Hilbert cube. Proc. Amer. Math. Soc. 93 (1985c) 121-127. | MR 766541 | Zbl 0524.57009

Bowers, P.L.: Nonshrinkable 'cell-like' decompositions of s. Pac. J. Math. 124 (1986) 257-273. | MR 856162 | Zbl 0565.57011

Cannon, J.W.: Shrinking cell-like decompositions of manifolds, codimension three. Ann. of Math. (2) 110 (1979) 83-112. | MR 541330 | Zbl 0424.57007

Curtis, D.W.: Boundary sets in the Hilbert cube. Top. and Its Appl. 20 (1985) 201-221. | MR 804034 | Zbl 0575.57008

Daverman, R. and Walsh, J.: Čech homology characterizations of infinite dimensional manifolds. Amer. J. Math. 103 (1981) 411-435. | MR 618319 | Zbl 0538.57006

Edwards, R.D.: Approximating certain cell-like maps by homeomorphisms. See Notices Amer. Math. Soc. 24 (1977) A649, # 751-G5.

Hu, S.T.: Theory of Retracts. Wayne State Univ. Press, Detroit, MI (1965). | MR 181977 | Zbl 0145.43003

Munkres, J.R.: Elements of Algebraic Topology. Addison-Wesley Pub. Co., Menlo Park, CA (1984). | MR 755006 | Zbl 0673.55001

Quinn, F.: Ends of maps and applications. Ann. of Math. (2) 110 (1979) 275-331. | MR 549490 | Zbl 0394.57022

Torunczyk, H.: Absolute retracts as factors of normed linear spaces. Fund. Math. 86 (1974) 53-67. | MR 365471 | Zbl 0318.57005

Torunczyk, H.: Concerning locally homotopy negligible sets and characterization of 1 2-manifolds. Fund. Math. 101 (1978) 93-110. | MR 518344 | Zbl 0406.55003

Torunczyk, H.: On CE-images of the Hilbert cube and characterization of Q-manifolds. Fund. Math. 106 (1980) 31-40. | MR 585543 | Zbl 0346.57004

Torunczyk, H.: Characterizing Hilbert space topology. Fund. Math. 111 (1981) 247-262. | MR 611763 | Zbl 0468.57015